# SDR 20000412SH029

- Difficulty date: March 16, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: CCDGA
- Make and model: Cessna 550
- Aircraft serial: 657
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 554110313
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER STATED HE REPLACED LT MLG UPLOCK HOOK DUE TO EXCESS PLAY AT ATTACH BOLT/SPACER AREA.  MAINT FACILITY CONDUCTED PHASE-5 INSP AND ADD''L WORK.  DURING L/G EXTEND/RETRACT TEST NOTED DURING EXT CYCLE, NOSE AND RT MLG EXTENDED NORMALLY, BUT LT FREE FELL.  AFTER T/S, FOUND PRESS TO UPLOCK CYL, BUT NO PRESS AT OUTSIDE WHICH GOES TO DOWN SIDE OF MLG ACTUATOR.  FOUND IF CLEVIS PIN WAS REMOVED FROM LINKAGE, THAT CONNECTS UPLOCK ACT TO HOOK, LT GEAR ACT EXTENDED NORMALLY.  NOTIFIED CESSNA UPLOCK HOOK WAS CONTACTING RADIUS OF SUPPORT BRACKET.  CESSNA BELIEVED CAUSE WAS A RADIUS CUT WAS ELIMINATED DURING MFG.  SUPPORT HAD GOUGE WHERE HOOK CONTACTED IT AND CESSNA REQUESTED BOTH HOOK AND SUPPORT BE REPLACED.  (X)
